# SDR ASOA20141201143

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,280 hours, 19,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 8151137
- Condition: Loose
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NR 2 PACK AUTO SHUTOFF NUMEROUS TIMES DURING FLIGHT, AND  A BURNING ODOR.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT, SECURED A LOOSE SLEEVE ON THE NR 2 PACK, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
